Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

April 9, 2019Pickens County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 9, 2019, 4:01 PM EDT for Pickens County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2019, 4:01 PM EDT (20:01 UTC)
Expired
Apr 9, 2019, 4:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Wind
40

County Pickens County, GA

The radar

The Atlanta radar (KFFC), 124 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
473 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

002 
WWUS82 KFFC 092001
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT TUE APR 9 2019
 
GAZ013-092030-
Pickens GA-
401 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PICKENS COUNTY UNTIL 430
PM EDT...

At 400 PM EDT...a strong thunderstorm with intense rainfall was 
centered near Lake Tamarack, or 3 miles east of Jasper...moving 
south at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain will likely cause 
           temporary street flooding especially in poor drainage 
           areas.

Some locations in the path of this storm include
Jasper, Nelson, Tate, Lake Tamarack and Marblehill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3447 8432 3447 8426 3439 8426 3438 8440
      3454 8443 3454 8434
TIME...MOT...LOC 2000Z 346DEG 8KT 3447 8434 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 9, 3:48 PM EDT, 13 minutes earlier.

Area forecast discussion, Apr 9, 3:48 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
348 PM EDT Tue Apr 9 2019

.SHORT TERM /Tonight through Wednesday Night/...
The upper level wave over north and west Georgia will sweep
eastward into the Carolinas overnight and off the southeast coast
by tomorrow evening. This will allow weak upper level ridging to
build across the Gulf Coast states Wednesday. Numerous showers
and scattered thunderstorms will continue along and ahead of a
surface low/front that will exit the forecast area just after
midnight tonight. The main threats with any stronger storms will
continue to be damaging winds and hail. Lows overnight and
Thursday morning are expected above normal, but will be cooler
than they have been the past few days. Weak wedging is expected to
set up over the northeastern portion of the CWA late Wednesday
into Wednesday night. Tomorrow will be dry with some clearing of
skies with afternoon high temperatures climbing into the upper 70s
to lower 80s across much of the forecast area.

Atwell

.LONG TERM /Thursday through Tuesday/...
Unsettled weather is expected for the end of the week into the
weekend. High pressure and quiet weather returns for the first part
of next week.

High pressure ridge/wedge in place across northeast GA on Thursday.
The models do try and erode most of the wedge away Thursday night as
a warm front tries to push north over the state and a cold front
moves east of the Mississippi River. The frontal boundary should
move through north Georgia on Friday and stall across central
portions of the State through Saturday. Most of the mid level energy
with this storm system get shunted well to the north. The best
chances for precip with this system are mainly along and north of I-
20 along with the best chances for thunderstorms.

The front is expected to stall across central GA for Saturday. A
wave of low pressure will move east along the old front on Sunday,
with another round of widespread showers and thunderstorms expected.
Even this far out, there is some indications that thunderstorms will
have the potential to become strong/severe. Interested parties
should monitor later forecasts for updates.

High pressure and dry conditions return for the beginning of next
week.

NListemaa

&&

.PREV DISCUSSION... /Issued 152 PM EDT Tue Apr 9 2019/
AVIATION...
18Z Update...

MVFR/VFR CIGs across the area will deteriorate to MVFR with ant
TSRA, expected 19-01Z across the TAF sites. Gusty variable winds
will be possible in and around storms. Winds are mostly light,
7kts or less out of the SE and SW, they should favor NE/NW after
00Z before wavering back out of the NE/E during the day Wednesday.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          55  77  53  78 /  50   0   5  10
Atlanta         57  78  57  78 /  40   0   5  10
Blairsville     48  75  50  73 /  20   0  10  10
Cartersville    52  79  56  79 /  30   0   5  10
Columbus        59  82  59  80 /  50   0   5  20
Gainesville     54  75  54  75 /  40   0   5  10
Macon           58  80  55  80 /  60   5   5  20
Rome            52  80  57  80 /  20   0   5  10
Peachtree City  55  79  56  79 /  40   0   5  20
Vidalia         62  80  57  80 /  70  10  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....NListemaa
AVIATION...Atwell
Hazardous weather outlook, Apr 9, 11:10 AM EDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1110 AM EDT Tue Apr 9 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1110 AM EDT Tue Apr 9 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated severe storms possible today, mainly across central and
parts of northeast Georgia.

A strong storm system centered over Mississippi will move eastward
across Georgia today. This will destabilize the atmosphere across
north and central Georgia. The result will be scattered to
numerous showers and thunderstorms, a few of which could be
severe. The main hazards will be damaging winds and large hail.
The potential for severe thunderstorm development should taper off
by 6 pm.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Another strong storm system will move over Georgia late this week
and into the weekend. Scattered to numerous showers and
thunderstorms will develop Thursday night into Saturday. A strong
cold front will move across the region Sunday, destabilizing the
atmosphere further. This will result in a few storms becoming
strong to severe, mainly Sunday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 9, 3:30 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT TUE APR 9 2019

GAZ053-054-092000-
Fayette GA-Coweta GA-
330 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE AND
SOUTHEASTERN COWETA COUNTIES UNTIL 400 PM EDT...

At 330 PM EDT...a strong thunderstorm with intense rainfall was
centered near Turin, or 11 miles southeast of Newnan...moving east
at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain will likely cause
           temporary street flooding especially in poor drainage
           areas.

Some locations in the path of this storm include
Peachtree City, Senoia, Brooks, Sharpsburg, Turin, Haralson and
Starrs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3335 8469 3340 8450 3330 8446 3326 8448
      3326 8450 3325 8450 3325 8451 3323 8450
      3322 8450 3322 8465 3323 8465 3322 8468
TIME...MOT...LOC 1930Z 265DEG 14KT 3329 8463

HAIL...0.75IN
WIND...50MPH
Special weather statement, Apr 9, 3:36 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 PM EDT TUE APR 9 2019

GAZ070-071-092015-
Lamar GA-Monroe GA-
336 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR AND
SOUTHWESTERN MONROE COUNTIES UNTIL 415 PM EDT...

At 336 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Redbone, moving east at 10 mph.

  HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud-to-
           ground lightning and an enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Forsyth, Collier, Redbone, Russellville and Brent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3290 8412 3296 8413 3299 8412 3299 8413
      3301 8413 3312 8390 3298 8384 3285 8389
TIME...MOT...LOC 1936Z 265DEG 10KT 3294 8406

HAIL...0.25IN
WIND...50MPH
Special weather statement, Apr 9, 3:37 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
337 PM EDT TUE APR 9 2019

GAZ007-012>014-020-092000-
Gilmer GA-Dawson GA-Gordon GA-Bartow GA-Pickens GA-
337 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND
PICKENS COUNTIES UNTIL 400 PM EDT...

At 336 PM EDT...a line of strong thunderstorms with intense rainfall
was along extended from Fairmount to near Talking Rock to near
Amicalola Falls State Park...and moving south at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain will likely cause
           temporary street flooding especially in poor drainage
           areas.

Some locations in the path of these storms include
Jasper, Talking Rock, Fairmount, Ranger, Amicalola Falls State Park,
Sequoyah Lake, Blaine, Lake Tamarack, Talmadge, Funkhouser, Hinton
and Fausett Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3467 8425 3467 8424 3466 8423 3454 8422
      3441 8442 3439 8458 3441 8458 3441 8465
      3438 8466 3436 8479 3450 8479 3456 8449
      3470 8425
TIME...MOT...LOC 1936Z 346DEG 9KT 3445 8468 3450 8447 3461 8429

HAIL...0.75IN
WIND...50MPH
Special weather statement, Apr 9, 3:48 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT TUE APR 9 2019

GAZ081-082-093>095-092030-
Macon GA-Peach GA-Bibb GA-Houston GA-Crawford GA-
348 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHWESTERN BIBB...NORTHERN HOUSTON AND CRAWFORD COUNTIES UNTIL 430
PM EDT...

At 347 PM EDT...a line of strong thunderstorms extended from near
Nakomis to Marshallville, moving northeast at 20 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Saint Louis, Nakomis, Jack Brown Estates, Lakewood, Powerville, Lee
Pope, Sandy Point, Horns, Bonaire, Miami Valley and Lizella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3250 8403 3252 8401 3252 8404 3250 8404
      3252 8406 3253 8405 3253 8400 3256 8403
      3256 8405 3260 8407 3262 8407 3286 8388
      3256 8355 3239 8391
TIME...MOT...LOC 1947Z 224DEG 18KT 3261 8403 3245 8389

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 3:51 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
351 PM EDT TUE APR 9 2019

GAZ097-092030-
Laurens GA-
351 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAURENS COUNTY UNTIL
430 PM EDT...

At 351 PM EDT...a line of strong thunderstorms extended from Harlow
to East Dublin, moving northeast at 15 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, East Dublin, Lovett, Harlow, Tuckers Crossroad, Brewton and
Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3244 8277 3247 8306 3258 8306 3272 8288
      3272 8286 3268 8279 3266 8279 3261 8267
TIME...MOT...LOC 1951Z 209DEG 13KT 3250 8301 3257 8288

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 4:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT TUE APR 9 2019

GAZ013-092030-
Pickens GA-
401 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PICKENS COUNTY UNTIL 430
PM EDT...

At 400 PM EDT...a strong thunderstorm with intense rainfall was
centered near Lake Tamarack, or 3 miles east of Jasper...moving
south at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain will likely cause
           temporary street flooding especially in poor drainage
           areas.

Some locations in the path of this storm include
Jasper, Nelson, Tate, Lake Tamarack and Marblehill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3447 8432 3447 8426 3439 8426 3438 8440
      3454 8443 3454 8434
TIME...MOT...LOC 2000Z 346DEG 8KT 3447 8434

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 6:21 AM EDTRiver Flood WarningFFCMurray, Whitfield16 hr
Apr 9, 9:39 AM EDTSpecial Weather StatementFFCButts, Jasper, Newton36 min
Apr 9, 9:45 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe, Newton30 min
Apr 9, 10:15 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton30 min
Apr 9, 10:35 AM EDTSpecial Weather StatementFFCWalton25 min
Apr 9, 11:06 AM EDTSpecial Weather StatementFFCBarrow, Jackson, Walton39 min
Apr 9, 11:37 AM EDTSpecial Weather StatementFFCBanks, Jackson38 min
Apr 9, 12:02 PM EDTSpecial Weather StatementFFCPolk43 min
Apr 9, 12:11 PM EDTSpecial Weather StatementFFCBanks49 min
Apr 9, 12:19 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson26 min
Apr 9, 12:38 PM EDTSpecial Weather StatementFFCPolk52 min
Apr 9, 12:49 PM EDTFlash Flood WarningFFCBartow, Floyd, Polk6 hr
Apr 9, 12:56 PM EDTSpecial Weather StatementFFCBartow49 min
Apr 9, 1:11 PM EDTSpecial Weather StatementFFCHall49 min
Apr 9, 1:37 PM EDTSpecial Weather StatementFFCBartow, Cherokee38 min
Apr 9, 1:58 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, White47 min
Apr 9, 2:24 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Pickens51 min
Apr 9, 2:43 PM EDTSpecial Weather StatementFFCWheeler47 min
Apr 9, 2:45 PM EDTSpecial Weather StatementFFCDawson, Lumpkin30 min
Apr 9, 2:49 PM EDTSpecial Weather StatementFFCJohnson41 min
Apr 9, 2:51 PM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Apr 9, 2:51 PM EDTSpecial Weather StatementFFCBaldwin39 min
Apr 9, 2:54 PM EDTSpecial Weather StatementFFCDouglas36 min
Apr 9, 2:59 PM EDTSpecial Weather StatementFFCUnion31 min
Apr 9, 3:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Apr 9, 3:15 PM EDTSpecial Weather StatementFFCMontgomery, Toombs45 min
Apr 9, 3:21 PM EDTSpecial Weather StatementFFCPickens24 min
Apr 9, 3:22 PM EDTSpecial Weather StatementFFCLamar38 min
Apr 9, 3:24 PM EDTSpecial Weather StatementFFCBaldwin51 min
Apr 9, 3:25 PM EDTSpecial Weather StatementFFCLumpkin35 min
Apr 9, 3:30 PM EDTSpecial Weather StatementFFCFayette30 min
Apr 9, 3:36 PM EDTSpecial Weather StatementFFCMonroe39 min
Apr 9, 3:37 PM EDTSpecial Weather StatementFFCPickens23 min
Apr 9, 3:48 PM EDTSpecial Weather StatementFFCCrawford, Peach42 min
Apr 9, 3:51 PM EDTSpecial Weather StatementFFCLaurens39 min
Apr 9, 4:04 PM EDTSpecial Weather StatementFFCPolk26 min
Apr 9, 4:19 PM EDTSpecial Weather StatementFFCBibb, Houston, Twiggs41 min
Apr 9, 4:29 PM EDTSpecial Weather StatementFFCDouglas31 min
Apr 9, 4:35 PM EDTSpecial Weather StatementFFCBleckley, Pulaski25 min
Apr 9, 4:53 PM EDTSpecial Weather StatementFFCCarroll37 min
Apr 9, 4:58 PM EDTSpecial Weather StatementFFCBleckley47 min
Apr 9, 5:13 PM EDTSpecial Weather StatementFFCTreutlen47 min
Apr 9, 5:26 PM EDTSpecial Weather StatementFFCToombs34 min
Apr 9, 5:36 PM EDTSpecial Weather StatementFFCDeKalb24 min
Apr 9, 5:44 PM EDTSpecial Weather StatementFFCWilkinson46 min
Apr 9, 5:47 PM EDTSpecial Weather StatementFFCDodge43 min
Apr 9, 5:56 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox49 min
Apr 9, 5:57 PM EDTSpecial Weather StatementFFCFulton33 min
Apr 9, 6:33 PM EDTSpecial Weather StatementFFCClayton27 min
Apr 9, 6:36 PM EDTSpecial Weather StatementFFCDodge24 min
Apr 9, 6:52 PM EDTSpecial Weather StatementFFCJohnson38 min
Apr 9, 7:03 PM EDTSpecial Weather StatementFFCLaurens27 min
Apr 9, 7:26 PM EDTSpecial Weather StatementFFCTreutlen34 min
Apr 9, 7:35 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Apr 9, 7:55 PM EDTSpecial Weather StatementFFCTreutlen35 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.